Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Tiredness, nausea, light abdominal cramps post ovulation, white lotiony discharge. Pregnant?

Hi doc, I am 19 years old and 10 days past ovulation, the last 2 days I have been feeling tired, slightly nausious and have had light cramps in my lower abdomen, today I have been feeling nausious and tired all day and have a nervous feeling in my stomache but I have nothing to be nervous about, for the last hour or so I have been feeling dull aches lasting about 5 minutes each time in my uterus area I think, I checked my cervix but it is too high to reach and I have a lot of white lotiony but sticky cervical mucus, could I possibly be pregnant and when would be the best time to test? Thanks, Kayleigh
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
hi.. thanks for writing to HCM..
you have nausea, cramps in the abdomen and white discharge.
now it is 10 days past ovulation..
wait till you miss your period.. that is on the expected date of period.. you do upt, and serum HCG levels.. and see your obstetrician in any case..
all the very best..
Answered: Fri, 5 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor